Downtown Broadway Pioneer Village Summerhill Village 06 355 8173

Your health questions answered
by one of our pharmacists

Ask a Pharmacist

MAXIGESIC Double Action Pain Relief

PLU

$10.99 $19.99


Provides double action relief from pain and fever through the combination of paracetamol and ibuprofen anti-inflammatory.

Gives greater pain relief than paracetamol alone, and is Codeine Free.

Effective in the temporary relief of pain associated with:                  

  • Headache
  • Migraine
  • Tension headache
  • Toothache
  • Arthritis
  • Rheumatic pain
  • Dental Procedures
  • Tennis elbow
  • Period pain
  • Backache
  • Muscular pain
  • Joint pain
  • Sore throat

Available in 100, 50, 32 and 16 tablet packs.

Active ingredients

Each tablet contains:
Paracetamol 500mg
Ibuprofen 150mg.

Codeine free.

Dosage

Adults and children over 12 years:
1 to 2 tablets with a large glass of water. Repeat dose every 4-6 hours as required, up to a maximum of 8 tablets in 24 hours.

 

Precautions

  • Maxigesic is not recommended for children under 12.
  • Keep to the recommended dose and don't take this medicine for more than a few days at a time unless advised to by a doctor.
  • Store below 30 degrees Celsius .
  • Do not take Maxigesic if you have a stomach ulcer; are allergic to ibuprofen, aspirin, paracetamol, or anti-inflammatory medicines; are in the last 3 months of pregnancy; have a stomach ulcer or other stomach disorders, impaired kidney function or heart failure.

 

Medicines have benefits and some have risks. Always read label carefully and use strictly as directed. If symptoms persist or you have side effects, please consult your doctor or healthcare professional

The information provided does not replace the individual advice and consultation of a doctor or pharmacist

 



Related products


Healthy Hints

Five ways that you can spring-clean
your health this season and give your life
a healthy Spring makeover.


EasyMeds

EasyMeds is a sachet dispensing system
allowing you to better control
your medication management.


Ask a Pharmacist

Have your health questions answered
personally by one of our
knowledgeable pharmacists

Monthly Specials

We're always on the lookout for products that can help improve your health and well-being. Here are a few of
our favourites at the moment, at a special price for our online customers!


Downtown Broadway

60 Broadway Avenue
Palmerston North
06 356 6499
Fax 06 356 6299

Pioneer Village

746 Pioneer Highway
Palmerston North
06 357 6577
Fax 06 354 8523

Summerhill Village

198 Ruapehu Drive
Palmerston North
06 355 8173
Fax 06 355 8437
Follow us on facebook
© Vautier Pharmacy. All rights reserved / Web Design and Development Mirage Visual
Sale

Unavailable

Sold Out